MAUDE Adverse Event Report: ZOLL CIRCULATION, INC. SOLEX® INTRAVASCULAR HEAT EXCHANGE CATHETER PRIMUM KIT CUSTOM LUER APPLAUSE HEP; INTRAVASCULAR CORE TEMPERATURE REGULATION SYSTEM CATHETER

ZOLL CIRCULATION, INC. SOLEX® INTRAVASCULAR HEAT EXCHANGE CATHETER PRIMUM KIT CUSTOM LUER APPLAUSE HEP; INTRAVASCULAR CORE TEMPERATURE REGULATION SYSTEM CATHETER
Model Number SL-2593AE
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The zoll solex 7 catheter was returned to zoll for evaluation, however, the investigation is pending.A follow up report will be filed when the investigation has been completed.
 
Event or Problem Description
A patient underwent ivtm therapy for hypothermia after out-of-hospital cardiac arrest (ohca) utilizing the solex 7 catheter (lot # 204764), which was inserted into the patient's right internal jugular (ij).After six days of treatment, it was noted the patient's temperature did not reach the set temperature.The patient's temperature was 37.9 ° c.The target temperature was set to 37°.The console was set to max.Mode.The start-up kit (suk) pinwheel was not spinning, but the roller pump in the thermogard console was operating.After pausing the console and disconnecting the catheter from the suk in an attempt to flush the catheter balloons, the flush could not be performed successfully.There were no obvious signs of kinks or anything noticed on the catheter.The catheter was subsequently replaced with another catheter to continue the therapy.The patient is still in the icu.No consequences or impact to the patient.
 
Additional Manufacturer Narrative
The reported complaint that the patient was not cooling using the solex catheter (lot 204764) was not confirmed during functional testing of the returned catheter.No issues or discrepancies were found.No device malfunction was observed during the testing.All the lumens were flushed without resistance, and the catheter functioned as intended.Visual inspection of the returned catheter was performed.There were no kinks or physical damage observed on the catheter.Observed blood had accumulated and dried up on the catheter's serpentine balloon.A functional pressure leak test of the returned catheter was performed.All infusion ports and lumens were flushed without resistance.The catheter was connected to a pressurized inflation device, and the balloons were fully inflated when pressurized up to 100 psi, and no issues were observed.The balloons did not leak during inflation and deflation.In addition, the returned catheter was connected to a known good start-up kit (suk) and ran on a peristaltic pump for 10 minutes at a high-speed rate.No leak or damage was found.The red pinwheel was rotating as normal and the flow of saline was observed during testing; the catheter performed as intended.During further functional testing, the returned catheter was connected to a known good suk and ran on the thermogard console system, running in the max warming mode with a target temperature at 37°c for 60 minutes and running in the max cooling mode with a target temperature at 35°c for 60 minutes.The balloons were properly warmed during the warming mode and cooled during the cooling mode.No leak, no damage was found on the catheter, and the catheter performed as intended.The suk red pinwheel and the pump roller were rotating as normal, and the flow of saline was observed during testing.The catheter performed as intended.

Brand Name
SOLEX® INTRAVASCULAR HEAT EXCHANGE CATHETER PRIMUM KIT CUSTOM LUER APPLAUSE HEP
Common Device Name
INTRAVASCULAR CORE TEMPERATURE REGULATION SYSTEM CATHETER
Manufacturer (Section D)
ZOLL CIRCULATION, INC.
2000 ringwood ave.
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION, INC.
2000 ringwood ave.
san jose CA 95131
Manufacturer Contact
kimthoa sackrison
2000 ringwood ave.
san jose, CA 95131
MDR Report Key22379326
Report Number3010617000-2025-00429
Device Sequence Number8300818
Product Code NCX
UDI-Device Identifier00849111075312
UDI-Public00849111075312
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K081936
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/05/2026
Device Model NumberSL-2593AE
Device Catalogue Number8700-0793-40
Device Lot Number204764
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/01/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2025
Supplement Date Received by Manufacturer07/21/2025
Initial Report FDA Received Date07/01/2025
Supplement Report FDA Received Date07/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/21/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age59 YR
Patient SexMale
Patient Weight90 KG